MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT OTW PTA; CATHETER, PTA, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT OTW PTA; CATHETER, PTA, CUTTING/SCORING
Model Number 2076-5040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's dob or age at time of event, gender, and weight are unknown.This information was not available from the facility.Patient information regarding relevant tests/laboratory data is unknown.This information was not available from the facility.Foreign: (b)(6).The angiosculpt device has not been returned by the facility, thus no returned product investigation was performed.
 
Event or Problem Description
The angiosculpt device was used to treat a moderately tortuous and severely calcified distal sfa.During the 6th inflation at 12 atm, the balloon ruptured.The procedure was completed with a non-angiosculpt device.No patient injury reported.This product problem is being submitted conservatively because the balloon ruptured below rbp.
 
Additional Manufacturer Narrative
Block d9/g3/h3: the angiosculpt device was returned for evaluation.Block h3: visual inspection found an inverted distal balloon and a kinked shaft.During functional testing using an indeflator filled with green color dye water, the balloon was inflated and at less than 2 atm, a pinhole leak on the balloon was observed.Block h6: the ifu warns at least 99.9% of the balloons (with a 95% confidence level) will not burst at or below the rbp.

Brand Name
ANGIOSCULPT OTW PTA
Common Device Name
CATHETER, PTA, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
SPECTRANETICS
5055 brandin court
fremont CA 94538
Manufacturer Contact
ana tan
5055 brandin court
fremont, CA 94538
MDR Report Key12690029
Report Number3005462046-2021-00058
Device Sequence Number4126672
Product Code PNO
UDI-Device Identifier00813132021375
UDI-Public00813132021375
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2023
Device Model Number2076-5040
Device Catalogue Number2076-5040
Device Lot NumberG20010015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDINAL HEALTH: 0.014" GUIDEWIRE; NIPRO: 6F CROSSROAD INTRODUCER SHEATH; UNK MFG AND SIZE: GUIDE CATHETER; CARDINAL HEALTH: 0.014" GUIDEWIRE; NIPRO: 6F CROSSROAD INTRODUCER SHEATH; UNK MFG AND SIZE: GUIDE CATHETER
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian